# SDR USAAD95001

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: O-Ring
- Condition: Leaking
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR - FLT NR 497 - AFTER TAKEOFF, THE CREW WAS UNABLE TO RETRACT THE NOSE GEAR.  THE CAPTAIN CYCLED THE GEAR, BUT FAILED TO GET THE GREEN LIGHT.  THE FLT RETURNED TO EWR AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NOSE GEAR SHRADER VALVE O-RING.  PERFORMED FULL NOSE STRUT SERVICING.  (M)
